# SDR ASOA20150710036

- Difficulty date: July 10, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 34,260 hours, 26,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 100956
- Condition: Discharged
- Location: Emergency Lights
- Part time: 17,398 hours, 3,418 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FIRST 3 AISLE PATH EMERGENCY LIGHT STRIPS DID NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY PACK. OPS CHECKS WERE GOOD.
